Divisors on hypersurfaces.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 581-590
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
equisingular deformation, hypersurfaces, geometric genus, codimension, intersection theory, singularities of hyperplane sections
@article{MZ_1995__219_2_174790,
author = {Geng Xu},
title = {Divisors on hypersurfaces.},
journal = {Mathematische Zeitschrift},
pages = {581--590},
year = {1995},
volume = {219},
number = {2},
zbl = {0858.14023},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174790/}
}
Geng Xu. Divisors on hypersurfaces.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 581-590. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174790/